# SDR QMLA2016020116004

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 4,120 hours, 19,691 cycles
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 2323
- Condition: Cracked
- Location: Main Rotor
- Part time: 8,670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT FOUND A 6 INCH FISHER CRACK, 5' FROM BLADE ROOT ON THE TOP SIDE OF MR BLADE, DURING AN AIRWORTHINESS CHECK.  UPON FURTHER INVESTIGATION, THERE WAS ALSO FOUND TO BE SOME DELAMINATION AROUND THE CRACK & FURTHER OUT ABOUT 8' ON TOP OF THE BLADE.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING TRACK & BALANCE, FOLLOWING A REPLACEMENT OF THIS MAIN ROTOR BLADE.
